# SDR UPS00834313

- Difficulty date: October 17, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION AROUND FASTENERS IN GUSSET ON LOWER LEG OF FLOOR FRAME AT FS 1340 APROX 20 INCHES I/B OF RIGHT CUSP.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  REMOVED GUSSET, FAB NEW IAW DAC DWG 9754034, ALODINE AND PRIME INSTALLED IAW 51-1-20D.
